Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 112, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 28, 2012, 10:21 PM CDT for Hitchcock County, Red Willow County, Nebraska; Decatur County, Kansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2012, 10:21 PM CDT (03:21 UTC)
- Expired
- Jun 28, 2012, 11:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Decatur County, KS, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 145 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1037 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 2810 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
932
WUUS53 KGLD 290321
SVRGLD
KSC039-NEC087-145-290400-
/O.NEW.KGLD.SV.W.0112.120629T0321Z-120629T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1021 PM CDT THU JUN 28 2012
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DECATUR COUNTY IN NORTHWEST KANSAS...
NORTHEASTERN HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...
RED WILLOW COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1100 PM CDT
* AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES EAST OF PALISADE TO
CEDAR BLUFFS...AND WAS MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MCCOOK...DANBURY...LEBANON...INDIANOLA AND BARTLEY.
THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 66 AND 110.
THIS INCLUDES HIGHWAY 83 IN KANSAS BETWEEN MILE MARKERS 216 AND 225.
THIS INCLUDES HIGHWAY 83 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 4032 10019 3999 10018 3987 10057 4035 10106
4035 10020
TIME...MOT...LOC 0320Z 241DEG 30KT 4035 10089 4000 10052
WIND...HAIL 60MPH 1.25IN
$$
LUNDQUIST2 follow-up statements
698
WWUS53 KGLD 290350
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
950 PM MDT THU JUN 28 2012
KSC039-290359-
/O.CAN.KGLD.SV.W.0112.000000T0000Z-120629T0400Z/
DECATUR KS-
1050 PM CDT THU JUN 28 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DECATUR COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED ACROSS
THE WARNED AREA.
LAT...LON 4034 10100 4035 10020 4032 10019 4000 10018
4000 10070 4006 10076 4026 10096
TIME...MOT...LOC 0349Z 241DEG 30KT 4050 10054 4014 10017
$$
NEC087-145-290400-
/O.CON.KGLD.SV.W.0112.000000T0000Z-120629T0400Z/
HITCHCOCK NE-RED WILLOW NE-
1050 PM CDT THU JUN 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RED WILLOW AND
NORTHEASTERN HITCHCOCK COUNTIES UNTIL 1100 PM CDT...
AT 1047 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST OF INDIANOLA
TO 7 MILES NORTHEAST OF LEBANON...AND WAS MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN RED WILLOW COUNTY.
THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 66 AND 110.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 1 AND 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
&&
LAT...LON 4034 10100 4035 10020 4032 10019 4000 10018
4000 10070 4006 10076 4026 10096
TIME...MOT...LOC 0349Z 241DEG 30KT 4050 10054 4014 10017
WIND...HAIL 60MPH 1.00IN
$$
LUNDQUIST086
WWUS53 KGLD 290357
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
957 PM MDT THU JUN 28 2012
NEC087-145-290407-
/O.EXP.KGLD.SV.W.0112.000000T0000Z-120629T0400Z/
HITCHCOCK NE-RED WILLOW NE-
1057 PM CDT THU JUN 28 2012
...THE SEVERE THUNDERSTORM WARNING FOR RED WILLOW AND NORTHEASTERN
HITCHCOCK COUNTIES WILL EXPIRE AT 1000 PM MDT/1100 PM CDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA...HOWEVER SMALL HAIL AND GUSTY WINDS UP TO 50
MPH ARE STILL POSSIBLE BEHIND THIS LINE OF THUNDERSTORMS.
LAT...LON 4034 10100 4035 10020 4032 10019 4000 10018
4000 10070 4006 10076 4026 10096
TIME...MOT...LOC 0357Z 241DEG 30KT 4053 10046 4017 10009
$$
LUNDQUISTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 7:07 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Jun 28, 7:07 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
607 PM MDT THU JUN 28 2012
.UPDATE...
ISSUED AT 554 PM MDT THU JUN 28 2012
ISSUED AN UPDATE TO FILL IN THE SOUTHERN PORTION OF THE FORECAST
AREA WITH ISOLATED THUNDERSTORMS. FRONT IS IN THAT AREA AND
CURRENT RADAR TRENDS SHOW INCREASING DEVELOPMENT. LATEST RUC/NAM
AGREE WITH THAT TREND. ALSO DUE TO MID AND HIGH LEVEL CLOUD COVER
FROM THUNDERSTORMS TO OUR WEST...CLOUD COVER IS MORE THAN WHAT WAS
IN THE GRIDS. SO INCREASED CLOUD COVER THIS EVENING.
OTHERWISE...JUST ADJUSTED HOURLY GRIDS BASED ON LATEST TRENDS.
&&
.SHORT TERM...(THIS AFTERNOON THROUGH FRIDAY EVENING)
ISSUED AT 1102 AM MDT THU JUN 28 2012
HEAT WARNING REMAINS IN EFFECT.
TEMPERATURES ARE COOLER THAN YESTERDAY...ALTHOUGH STILL
HOT...NORTH OF A NEARLY STATIONARY FRONTAL BOUNDARY DRAPED
ACROSS THE FORECAST AREA TODAY WITH CONTINUED VERY HOT
TEMPERATURES SOUTH OF THE FRONT. EXPECT ISOLATED THUNDERSTORMS TO
DEVELOP OVER THE HIGHER TERRAIN OF THE ROCKIES IN THE ELEVATED
MOISTURE PLUME THAT EXTENDS FROM THE SOUTHWEST U.S. AND IS
CIRCULATING AROUND THE LARGE HIGH PRESSURE AREA OVER THE SOUTHERN
PLAINS. EXPECT ANY THUNDERSTORMS TO DIMINISH BY LATE EVENING WITH
VERY HOT TEMPERATURES AND ANOTHER ROUND OF ISOLATED TO SCATTERED
THUNDERSTORMS ARE EXPECTED LATE FRIDAY AFTERNOON AND EVENING.
.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 252 PM MDT THU JUN 28 2012
A WEAK SHORTWAVE TROUGH WILL CREST THE TOP OF THE RIDGE ON
SATURDAY. COULD PROVIDE ENOUGH FORCING FOR ASCENT TO GENERATE
AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS OF AN ISOLATED TO
SCATTERED NATURE. INVERTED-V SOUNDINGS INDICATIVE OF STRONG WIND
GUST POTENTIAL WILL PRESENT THE GREATEST THREAT WITH ANY STORM
WHICH DOES DEVELOP.
DESPITE THE POTENTIAL FOR CONVECTION AND ASSOCIATED CLOUD
COVER...TEMPERATURES ON SATURDAY WILL ONCE AGAIN EXCEED THE
CENTURY MARK. IN FACT...100+ DEGREE TEMPS SHOULD CONTINUE THROUGH
THE END OF THE FORECAST PERIOD AT MOST LOCATIONS. ISOLATED
CONVECTION WILL BE POSSIBLE MOST AFTERNOONS ACROSS FAR WESTERN
PORTIONS OF THE FORECAST AREA BUT NOT SEEING A STRONG SIGNAL THAT
THESE STORMS WILL PUSH VERY FAR INTO THE REGION.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 554 PM MDT THU JUN 28 2012
MAIN CONCERN IS WHERE THUNDERSTORMS WILL BE. THUNDERSTORMS ARE
DEVELOPING AND INCREASING ALONG FRONT DRAPED ACROSS THE SOUTHERN
PORTION OF THE AREA AND OVER EASTERN COLORADO. THE BEST CHANCE
EARLY ON WILL BE AT KGLD AND THEN AT KMCK AS THE EVENING
PROGRESSES. STORMS ARE VERY HIGH BASED WITH LITTLE RAINFALL AND
VISIBILITY RESTRICTION EXPECTED. THEY WILL ALSO CAUSE GUSTY AND
ERRATIC WINDS. OTHERWISE...WINDS WILL BE LIGHT AND VARIABLE AWAY
FROM STORMS.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...HEAT ADVISORY UNTIL 9 PM CDT FRIDAY FOR KSZ002-003-014-015-028-
029-042.
EXCESSIVE HEAT WARNING UNTIL 9 PM CDT FRIDAY FOR KSZ004-016.
CO...NONE.
NE...HEAT ADVISORY UNTIL 9 PM CDT FRIDAY FOR NEZ080-081.
&&
UPDATE...BULLER
SHORT TERM...LOCKHART
LONG TERM...FOLTZ
AVIATION...BULLERHazardous weather outlook, Jun 28, 12:01 PM CDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1101 AM MDT THU JUN 28 2012 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-291645- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1101 AM MDT THU JUN 28 2012 /1201 PM CDT THU JUN 28 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT VERY HOT TEMPERATURES WILL CONTINUE TODAY WITH AFTERNOON TEMPERATURES RISING INTO THE UPPER 90S TO AROUND 110 DEGREES. ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING....BRINGING THE THREAT FOR DAMAGING WIND GUSTS. WITH THE CURRENT FIRE DANGER...LIGHTNING WITH THESE STORMS WILL BRING THE POTENTIAL FOR FIRES EVEN THOUGH RAINFALL IS EXPECTED TO ACCOMPANY THE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HIGH TEMPERATURES WILL MEET OR EXCEED 100 DEGREES ACROSS MUCH OF THE AREA THROUGH THE COMING WEEK. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING THROUGH SATURDAY. DAMAGING WIND GUSTS AND POTENTIAL FOR LIGHTNING CAUSED FIRES WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT.
In the hours before
Special weather statement, Jun 28, 8:47 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
747 PM MDT THU JUN 28 2012
COZ090-NEZ079-290210-
DUNDY-YUMA COUNTY-
747 PM MDT THU JUN 28 2012
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO AND DUNDY
COUNTY IN SOUTHWEST NEBRASKA...
AT 742 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WAUNETA...MOVING NORTHEAST AT 30 MPH.
PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL...AND WINDS TO 55 MPH ARE
EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4035 10204 4035 10182 4008 10238 4036 10267
4044 10259 4045 10205
TIME...MOT...LOC 0147Z 241DEG 24KT 4035 10219
LUNDQUISTLocal storm report, Jun 28, 8:54 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
754 PM MDT THU JUN 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND GST 12 NNE GOODLAND 39.51N 101.62W
06/28/2012 M54.00 MPH SHERMAN KS NWS EMPLOYEE
&&
MBULLERSpecial weather statement, Jun 28, 8:58 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
758 PM MDT THU JUN 28 2012
COZ091-KSZ001-013-014-027-290220-
CHEYENNE-KIT CARSON COUNTY-SHERMAN-THOMAS-WALLACE-
758 PM MDT THU JUN 28 2012
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL
COLORADO...THOMAS...SHERMAN AND...CHEYENNE COUNTIES IN NORTHWEST
KANSAS AND WALLACE COUNTY IN WEST CENTRAL KANSAS...
AT 756 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
HALE TO 11 MILES SOUTH OF EDSON...MOVING NORTH AT 45 MPH.
WINDS OF 45 TO 55 MPH ARE EXPECTED WITH THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3962 10141 3957 10141 3957 10128 3955 10123
3913 10141 3913 10148 3903 10148 3917 10222
3957 10211 3958 10205 3984 10204
TIME...MOT...LOC 0157Z 192DEG 38KT 3956 10202 3919 10151
LUNDQUISTSpecial weather statement, Jun 28, 9:20 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
820 PM MDT THU JUN 28 2012
COZ091-KSZ001-002-013-014-290245-
CHEYENNE-KIT CARSON COUNTY-RAWLINS-SHERMAN-THOMAS-
820 PM MDT THU JUN 28 2012
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL
COLORADO...THOMAS...SHERMAN...RAWLINS AND CHEYENNE COUNTIES IN
NORTHWEST KANSAS.
AT 814 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF ST.
FRANCIS TO 5 MILES SOUTHWEST OF BREWSTER...MOVING NORTH AT 35 MPH.
WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.
&&
LAT...LON 3957 10119 3913 10139 3930 10220 3958 10209
3958 10205 3967 10205 3991 10195
TIME...MOT...LOC 0219Z 199DEG 29KT 3984 10193 3934 10141
LUNDQUISTSpecial weather statement, Jun 28, 9:59 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
859 PM MDT THU JUN 28 2012
KSZ003-015-290320-
DECATUR-SHERIDAN-
959 PM CDT THU JUN 28 2012
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERIDAN COUNTY IN NORTHWEST KANSAS AND DECATUR
COUNTY IN NORTHWEST KANSAS...
AT 956 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SELDEN...MOVING NORTHEAST AT 35 MPH.
WINDS TO 55 MPH AND REDUCED VISIBILITIES ARE EXPECTED WITH THIS
STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3936 10056 3938 10072 3957 10072 3957 10074
3977 10074 3970 10018 3966 10018
TIME...MOT...LOC 0258Z 221DEG 32KT 3949 10056
LUNDQUISTLocal storm report, Jun 28, 10:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
920 PM MDT THU JUN 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 4 SW TRENTON 40.13N 101.07W
06/28/2012 E1.00 INCH HITCHCOCK NE TRAINED SPOTTER
SPOTTER ON HIGHWAY 25 TWO MILES SOUTH OF SWANSON
RESERVOIR. ALSO HAD WINDS IN EXCESS OF 50 MPH.
&&
MBULLERThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:37 PM CDT | Special Weather Statement | GLD | Dundy | 8 min |
| Jun 28, 8:06 PM CDT | Special Weather Statement | GLD | Dundy | 9 min |
| Jun 28, 8:15 PM CDT | Severe Thunderstorm Warning | GLD | Dundy | 45 min |
| Jun 28, 9:37 PM CDT | Severe Thunderstorm Warning | GLD | Dundy, Hitchcock | 38 min |
| Jun 28, 10:03 PM CDT | Severe Thunderstorm Warning | GLD | Dundy, Hitchcock, Red Willow | 42 min |
| Jun 28, 7:51 PM CDT | Special Weather Statement | GLD | Sherman | 24 min |
| Jun 28, 8:21 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 39 min |
| Jun 28, 8:58 PM CDT | Special Weather Statement | GLD | Sherman | 22 min |
| Jun 28, 9:20 PM CDT | Special Weather Statement | GLD | Cheyenne, Sherman | 25 min |
| Jun 28, 9:59 PM CDT | Special Weather Statement | GLD | Sheridan | 21 min |
| Jun 28, 10:38 PM CDT | Special Weather Statement | GLD | Decatur | 17 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.